# SDR ASAA2022070438923

- Difficulty date: July 4, 2022
- Submitted: July 6, 2022
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 48,770 hours, 14,330 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Overheat
- Part number: UNKNOWN
- Condition: Warning Light
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

RIGHT SIDE WINDOW OVERHEAT CAUTION LIGHT ILLUMINATED INFLIGHT (FL 350, SAT -49C.  GROUNDED - YES. FOLLOWED QRH PROCEDURES FOR RESET. LIGHT REMAINED EXTINGUISHED.
